MAUDE Adverse Event Report: ASAHI INTECC CORSAIR PRO; MICROCATHETER

ASAHI INTECC CORSAIR PRO; MICROCATHETER
Model Number CSR150-26P
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
Dr.Was attempting to cross lesion with corsair pro microcatheter but was unsuccessful.After removing the catheter from the body over the wire he noted the tip to be shredded.No fragments noted to be within the patient or access site according to dr.Was saved to be returned for inspection.Patient sustained no injury.

Brand Name
CORSAIR PRO
Common Device Name
MICROCATHETER
Manufacturer (Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key16792359
Report Number3004718255-2023-00294
Device Sequence Number5580037
Product Code DQY
UDI-Device Identifier04547327111850
UDI-Public(01)04547327111850(17)250930(10)221015K27A
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/21/2023
Report Date (Section F) 04/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model NumberCSR150-26P
Device Catalogue NumberCSR150-26P
Device Lot Number221015K27A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/04/2023
Device Age3 MO
Event Location Hospital
Date Report to Manufacturer04/24/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/21/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age82 YR
Patient SexFemale
Patient Weight64 KG
Date Report Sent to FDA04/21/2023